Been on lexapro (escitalopram) for almost 8 weeks and this week have head pressure, brain popping and dizziness on and off. Could lexapro (escitalopram) be cause? Please advise

Lexapro (escitalopram) Lexapro (escitalopram) has some side effects, and can even be experienced after taking for awhile. Some dizziness, lightheadedness, and even some head congestion are on the side effect profile. If it worsens go to the ER for an evaluation, or if not getting better in the next few days, I recommend seeing your personal physician.

Related Questions

5mg lexapro (escitalopram) started last night, my head feels like it has a lot of pressure in it, like my brain is swelling, dizziness, sweating, horrible sleep???

Give it time. Many people experience uncomfortable side effects when they begin an SSRI. These early side effects usually go away when your body becomes used to the medicine. If you experience anything more severe, call your doctor. Otherwise, see if these side effects diminish and you start feeling better within the next week or two. Read more...